This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am 34 white hetero male. I have been having on again off again (mostly on) Erectile DysfunctionBasal ganglia dysfunction issues for almost a year now. Until this started I NEVER even had slight issues. Sometimes I cannot obtain an erection at all, other times I do but it doesn't last long enough to finish, and less often it seems to work as normal. However, for the most part is does not function as it should and really does not seem as hard as it should be and always was. I have even chose to test for HIV out to 1.5 years post my last ex girlfriend cause I had heard that may cause this too. All 8 tests were negative thank God.
May sound crazy but whether flacid or erect, my penis seems to be smaller than it was as well. Could this be and why?
I did have spinal fusion surgery in my neck as well as receiving epidural injections few times each year for degenerative disk condition in several disks in my lower (lumbar) back. Is there anyway that this can be related? What should I do at this point? It is ruining my relationship with my girlfriend.
Do I need to get a referral to a specialist and should it be a urologist? Where should I start with testing or diagnosing and what do you recommend to get to the bottom of this?
Thanks so much for your help....it is much needed.
Common causes causing erection problem are stress and anxiety,poor communication with your partner, unrealistic sexual expectations, which make sex a task rather than a pleasure,negative feelings about non performance,smoking, alcohol and sometimes illicit drugs and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord injury, nerve damage (for example, from prostate surgery),certain medicines or neurologic disorders (such as multiple sclerosis or Parkinson's disease).
In your case,repeated epidural injections in the spinal cord can be an important cause.I would suggest a physician/neurologist’s evaluation to confirm the diagnosis.
I hope that helps. Take care and pls do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.